Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 1084537

Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer


Badovinac, Sonja; Korsic, Marta; Zarkovic, Kamelija; Mursic, Davorka; Roglic, Mihovil; Jakopovic, Marko; Samarzija, Miroslav
Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer // Immunotherapy, 10 (2018), 6; 427-431 doi:10.2217/imt-2017-0174 (recenziran, članak, znanstveni)


CROSBI ID: 1084537 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer

Autori
Badovinac, Sonja ; Korsic, Marta ; Zarkovic, Kamelija ; Mursic, Davorka ; Roglic, Mihovil ; Jakopovic, Marko ; Samarzija, Miroslav

Izvornik
Immunotherapy (1750-743X) 10 (2018), 6; 427-431

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
immune-related adverse event ; immunotherapy ; lung cancer ; myositis ; nivolumab

Sažetak
Aim: Alongside the proven efficacy, immunotherapy in treatment of malignant diseases can cause immune-related adverse events different from commonly known chemotherapy-related toxicities. Case presentation: During nivolumab treatment of metastatic squamous cell lung cancer, the patient developed a symptomatic inflammatory myositis confirmed with muscle biopsy and primary hypothyroidism. After initiation of corticosteroids and thyroid hormone replacement, the clinical and laboratory improvement occurred. To the best of our knowledge, this is the first description of a case of nivolumab-induced synchronous manifestation of immune-related myositis and hypothyroidism. Conclusion: Immunotherapy can trigger a wide spectrum of immune-related adverse events that could occur simultaneously. If not detected and treated, these events could become severe or even fatal and require clinicians' awareness and routine check-ups.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove:
Medicinski fakultet, Zagreb,
Klinika za plućne bolesti "Jordanovac",
Klinički bolnički centar Zagreb

Poveznice na cjeloviti tekst rada:

doi

Citiraj ovu publikaciju:

Badovinac, Sonja; Korsic, Marta; Zarkovic, Kamelija; Mursic, Davorka; Roglic, Mihovil; Jakopovic, Marko; Samarzija, Miroslav
Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer // Immunotherapy, 10 (2018), 6; 427-431 doi:10.2217/imt-2017-0174 (recenziran, članak, znanstveni)
Badovinac, S., Korsic, M., Zarkovic, K., Mursic, D., Roglic, M., Jakopovic, M. & Samarzija, M. (2018) Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer. Immunotherapy, 10 (6), 427-431 doi:10.2217/imt-2017-0174.
@article{article, author = {Badovinac, Sonja and Korsic, Marta and Zarkovic, Kamelija and Mursic, Davorka and Roglic, Mihovil and Jakopovic, Marko and Samarzija, Miroslav}, year = {2018}, pages = {427-431}, DOI = {10.2217/imt-2017-0174}, keywords = {immune-related adverse event, immunotherapy, lung cancer, myositis, nivolumab}, journal = {Immunotherapy}, doi = {10.2217/imt-2017-0174}, volume = {10}, number = {6}, issn = {1750-743X}, title = {Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer}, keyword = {immune-related adverse event, immunotherapy, lung cancer, myositis, nivolumab} }
@article{article, author = {Badovinac, Sonja and Korsic, Marta and Zarkovic, Kamelija and Mursic, Davorka and Roglic, Mihovil and Jakopovic, Marko and Samarzija, Miroslav}, year = {2018}, pages = {427-431}, DOI = {10.2217/imt-2017-0174}, keywords = {immune-related adverse event, immunotherapy, lung cancer, myositis, nivolumab}, journal = {Immunotherapy}, doi = {10.2217/imt-2017-0174}, volume = {10}, number = {6}, issn = {1750-743X}, title = {Nivolumab-induced synchronous occurrence of myositis and hypothyroidism in a patient with squamous cell lung cancer}, keyword = {immune-related adverse event, immunotherapy, lung cancer, myositis, nivolumab} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE


Citati:





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font